What is Panadol Night Pain?
Panadol Night Pain are tablets that can help to ease your aches and pains when they’re keeping you up at night. They help to relieve symptoms of pain while making you feel drowsy, helping you to drop off into a good, pain-free night’s sleep. Perfect for those who find that their pain is causing temporary insomnia and are looking for a way to get some much-needed rest.
What kinds of pain can these tablets help with?
Panadol Night Time can help to ease lots of different aches and pains that can keep you awake at night. Some of the most popular reasons why people use these tablets include:
- Back pain
- Rheumatic pain
- Muscle pain
- Period pain
How will Panadol Night Pain help to ease my pain at bedtime?
Panadol Night Pain contains two active ingredients that can help to ease your pain and get you a good night’s sleep. They contain paracetamol, which is a popular painkiller that many people use to ease everyday aches and pains. They also contain diphenhydramine, which is an antihistamine. This ingredient makes you feel drowsy or sleepy, helping you to fall asleep when you find that your pain is keeping you awake at night.
Can I take these tablets if I’m taking other medication?
If you’re taking other medication, including those you obtained without a prescription, you should speak to your doctor or Chemist 4 U pharmacist before using this product. This especially applies if you are taking any of the following:
- Monoamine oxidase inhibitors (MAOIs), which are used to treat depression, or have taken these within the past 2 weeks
- Tricyclic antidepressants
- Beta-blockers, which are used to treat heart problems
- Metoclopramide or domperidone, which are used for nausea or vomiting
- Metoprolol or venlafaxine
- Cholestyramine, which is used to lower blood cholesterol
- Medicines for stomach problems, e.g. dicycloverine
- Medicines for travel sickness, e.g. hyoscine
- Medicines to treat anxiety or to help you sleep
- Medicines which make you feel drowsy or give you a dry mouth
- Blood thinners, also known as anticoagulants, e.g. warfarin
- Other painkillers, e.g. codeine
You should not take these tablets if you have taken any other medication that contains paracetamol within the past 4 hours, or have taken more than 4 doses of paracetamol during the day. Do not take this product if you are taking any other antihistamines, including those used on your skin or cough or cold medicines.
Can I take this product if I’m pregnant or breastfeeding?
You should not take Panadol Night Pain while you are pregnant or breastfeeding. If you’re experiencing pain at night and need a remedy that is safe to take at this time, speak to your doctor or Chemist 4 U pharmacist, who will be able to recommend the best product for you.
Can I drive after taking these tablets?
You should not attempt to drive or operate tools or machinery after taking these tablets. These tablets are supposed to make you feel drowsy or sleepy after you take them, which can make it extremely dangerous for you to drive or operate machinery.
Can I drink alcohol while I’m taking these tablets?
Do not drink alcohol while taking Panadol Night Pain, as this can make you more likely to feel drowsy or experience other side effects of this medication.
How to take Panadol Night Pain
Swallow 2 Panadol Night Pain tablets with a sip of water or another cool drink. Take these tablets around 20 minutes before you go to bed. Do not take more than 2 tablets within 24 hours. Do not take these tablets if you have already taken more than 4 doses of a paracetamol-containing product throughout the day.
When should this product not be used?
Panadol Night Pain is not suitable for use by children under the age of 16. Do not take this product if you are allergic to paracetamol, diphenhydramine hydrochloride, or any of the other listed ingredients. Do not take this product if you have porphyria, which is a condition that may discolour your urine. Speak to your doctor or Chemist 4 U pharmacist before taking this product if you:
- Have liver or kidney problems, including alcoholic liver disease, are underweight or malnourished, or regularly drink alcohol
- Have epilepsy or seizure disorders
- Have an obstruction in your stomach or gut, e.g. because of an ulcer
- Have difficulty passing urine
- Have narrow-angle glaucoma (raised pressure in the eye)
- Have an enlarged prostate
- Have myasthenia gravis
- Have asthma, bronchitis, or Chronic Obstructive Pulmonary Disease (COPD)
- Have been told by your doctor that you have an intolerance to some sugars
- Have a severe infection, are severely malnourished, severely underweight, or are a chronic heavy alcohol user, as this may increase the risk of metabolic acidosis
Do these tablets have any side effects?
Like all medications, Panadol Night Pain can have side effects, although not everyone will experience them. If you experience any of the following side effects while taking this product, stop use and speak to your doctor immediately:
- Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth, throat or face, shortness of breath
- Chest tightness, thickening of phlegm
- Difficulty passing urine, headaches
- Upset stomach, nausea, vomiting
- Breathing problems, this may be more likely if you’ve experienced them before when taking other painkillers
- Seizures, difficulty of muscle coordination
- Changes in heart rhythm
- Unexplained bruising or bleeding
- Reoccurring fevers or infections
- Nausea, sudden weight loss, loss of appetite, yellowing of the eyes or skin
Other side effects you may experience include:
- Drowsiness, sedation, unsteadiness, dizziness, tiredness, blurred vision, difficulty concentrating
- Dry mouth
- Feeling restless or excitable, confusion
- Tingling sensation in the skin
- Muscle twitching
If you experience these or any other side effects while taking this product, stop use and speak to your doctor or Chemist 4 U pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.
How to store this product
Store in a cool, dry place which is below 25 degrees C. Do not take these tablets if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
Active ingredients; Each tablet contains Paracetamol 500 mg and Diphenhydramine Hydrochloride 25 mg.
Other ingredients Maize starch, starch pre-gelatinised, potassium sorbate (E 202), povidone, purified talc, stearic acid, hypromellose (E 464), titanium dioxide (E 171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF (E 133), indigo carmine (E 132) and carnauba wax.
Can I Take Two Painkillers at Once?
Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.
This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?
If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here